# SDR QMLA2009090909029

- Difficulty date: September 9, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N351LN
- Make and model: Snias AS350B2
- Aircraft serial: 3696
- Aircraft time: 2,961 hours, 1 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 3,264 hours, 8,345 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM BASE, PILOT AND CREW NOTICED AN ODOR SIMILAR TO BURNING RUBBER. ODOR WAS NOT STRONG BUT APPEARED SUDDENLY.  NOTHING ON THE GROUND IN THE VICINITY OF THE ACFT WAS OBSERVED BURNING.  ABORTED MISSION AT 1-2 MILES OF BASE.  ODOR DISAPPEARED DURING TURN TO AIRFIELD.  NOTHING WAS FOUND OR REOCCURRED DURING MX CHECKS AND FLIGHT CHECK.
